MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER
Model Number AVALON US TRANSDUCER
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote support engineer (rse) talked to the customer and confirmed the transducer gives incorrect reading and arranged for a replacement transducer to be sent to the customer.Based on the information available and the testing conducted, the reported problem was a defective transducer.The reported problem was confirmed.The customer was provided a replacement device to resolve the issue.It has been concluded that no further action is required at this time.
 
Event or Problem Description
It was reported the ultrasound transducer shows low measurement.When used the transducer displays a heart rate (hr) of 60, however when the customer is using other sensors, these give a hr of 130.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
AVALON US TRANSDUCER
Common Device Name
AVALON US TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23631521
Report Number9610816-2025-001113
Device Sequence Number18470882
Product Code HGL
UDI-Device Identifier00884838002722
UDI-Public(01)00884838002722
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON US TRANSDUCER
Device Catalogue Number989803143691
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown